# SDR HEEA082530

- Difficulty date: December 13, 2002
- Submitted: December 23, 2002
- Operation: Air carrier
- Aircraft: N1545X
- Make and model: Skrsky S76A
- Aircraft serial: 760050
- Aircraft time: 23,468 hours
- System (JASC): 3442 · Weather Radar System
- Part: Radar
- Part number: 80510800001
- Part serial: SKY06102663
- Condition: Malfunctioned
- Location: Wx System
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ERROR CODE 30 AND RECONFIGURING DOES NOT HELP. REPAIRED.
